Skip to the main content

Glasnik matematički , Vol. 47 No. 1, 2012.

  • Publication date: 03.06.2012.
  • Published on HRČAK: 04.06.2012.

Table of contents

Full text

Local computability of computable metric spaces and computability of co-c.e. continua (page 1-20)

Zvonko Iljazovic
Original scientific paper


Relationship between edge Szeged and edge Wiener indices of graphs (page 21-29)

Mohammad Javad Nadjafi-Arani, Hasan Khodashenas, Ali Reza Ashrafi
Original scientific paper


On a family of two-parametric D(4)-triples (page 31-51)

Alan Filipin, Bo He, Alain Togbé
Original scientific paper


A note on the simultaneous Pell equations x^2-ay^2=1 and z^2-by^2=1 (page 53-59)

Maohua Le
Original scientific paper


Some applications of the abc-conjecture to the diophantine equation qym=f(x) (page 61-79)

Ivica Gusic
Original scientific paper


On the family of elliptic curves Y^2=X^3-T^2X+1 (page 81-93)

Petra Tadic
Original scientific paper


On (anti-)multiplicative generalized derivations (page 105-118)

Daniel Eremita, Dijana Ilisevic
Original scientific paper


On certain functional equation arising from (m,n)- Jordan centralizers in prime rings (page 119-132)

Nina Peršin, Joso Vukman
Original scientific paper


The generating condition for the extension of the classical Gauss series-product identity (page 133-142)

Tomislav Šikić
Original scientific paper


A note on character square (page 143-148)

Guohua Qian, Tianze Li
Original scientific paper


Alternate proof of the Reinhold Baer theorem on 2-groups with nonabelian norm (page 149-152)

Yakov Berkovich
Original scientific paper


On the structure of the automorphism group of a minimal nonabelian p-group (metacyclic case) (page 153-164)

Izabela Malinowska
Original scientific paper


Weighted variable exponent amalgam spaces W(L^p(x),L_w^q) (page 165-174)

İsmail Aydin, A. Turan Gürkanli
Original scientific paper


On determinants of rectangular matrices which have Laplace's expansion along rows (page 175-180)

Mirko Radić, Rene Sušanj
Original scientific paper


The special hypersurfaces of Minkowski space (page 181-186)

Jintang Li
Original scientific paper


Concerning n-mutual aposyndesis in hyperspaces (page 187-192)

Alejandro Illanes
Original scientific paper


Orbit projections and G-ANR-resolutions (page 193-205)

Alexander Bykov, Aura Lucina Kantún Montiel
Original scientific paper


On exactness of the coarse shape group sequence (page 207-223)

Nikola Koceić Bilan
Original scientific paper


Visits: 12.267 *